Sudafed sinus pressure and pain tablets contain the active ingredients pseudoephedrine hydrochloride and Ibuprofen. These tablets effectively relieve the symptoms associated with colds and flu. The tablets work to reduce inflammation and provide pain relief. Sudafed sinus pressure and pain relieve a stuffy nose, blocked sinuses, sinus pressure, headache and the pain and fever.
Pseudoephedrine Hydrochloride 30 mg and Ibuprofen 200 mg.
Take 1 or 2 tablets with a glass of water every 4-6 hours.
Do not take more than 6 tablets in 24 hours.
Do not exceed stated dose
Keep out of reach of children
hat are Sudafed Sinus Pressure & Pain Relief Tablets?
Sudafed Sinus Pressure & Pain 200mg/30mg Tablets contain two active substances: ibuprofen and pseudoephedrine hydrochloride.
Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by reducing pain and high temperature.
Pseudoephedrine hydrochloride belongs to a group of active substances called vasoconstrictors which act on the blood vessels in the nose to relieve nasal congestion.
Sudafed Sinus Pressure & Pain 200mg/30mg Tablets is used for the symptomatic treatment of nasal congestion in head colds together with headache and/or fever, in adults and adolescents aged 15 years and older.
You should only take this combination product if you have a blocked nose with headache or fever. If you have only one of these symptoms you should talk to your pharmacist or doctor about using either ibuprofen or pseudoephedrine by itself.
You must talk to a doctor if symptoms worsen, or if this medicine is required for more than 4 days (adults) or 3 days (adolescents), respectively
How to take Sudafed Sinus Pressure & Pain Relief Tablets
This medicine is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.
You must talk to a doctor if symptoms worsen, or if this medicine is required for more than 4 days (adults) or 3 days (adolescents), respectively.
The recommended dose is for adults and adolescents aged 15 years and older: 1 tablet every 6 hours. For more severe symptoms, take 2 tablets every 6 hours, if necessary.
Never exceed the maximum daily dose of 6 tablets per day (equivalent to 1200 mg ibuprofen and 180 mg pseudoephedrine hydrochloride).
The tablets are for oral use. They should be swallowed whole and without chewing with a large glass of water, preferably during meals.
What do Sudafed Sinus Pressure & Pain Relief Tablets contain
The active substances are ibuprofen and pseudoephedrine hydrochloride. Each film-coated tablet contains 200 mg ibuprofen and 30 mg pseudoephedrine hydrochloride.